MAUDE Adverse Event Report: ADAPTEC MEDICAL DEVICES LLC 3014271001 SENSICA UO MONITOR ICU

ADAPTEC MEDICAL DEVICES LLC 3014271001 SENSICA UO MONITOR ICU
Model Number SCCS-1001
Medical Device Problem Code Computer Operating System Problem (2898)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the sensica device had a load cell issue.
 
Event or Problem Description
It was reported that the sensica device had a load cell issue.Per follow up on 28may2020, engineer (b)(6) stated the sensica unit is being returned to bd for repairs.
 
Additional Manufacturer Narrative
The reported issue was unconfirmed.The root cause of the reported issue could not be determined as the reported issue could not be reproduced.The device was working properly.The device went through field action, the following components were replaced/added per the latest revision of the bill of material for sensica icu,rev h base pcba, rev c sensica icu base pcba firmware, rev d sensica icu application software, rev a windows enterprise os, rev a power supply label.Product label, usb connection label, was replaced with the latest revision of the label (rev c) per the latest bill of material for sensica icu.Replaced pcba, rev h with firmware.Servicing of the unit was performed per test procedure.The device functioned properly and ready for use.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "the ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.Indications: the sensica uo system is an automated urine meter system for continuous monitoring of urine output (uo) and core body/bladder temperature (bt).To attach the ring to the sensica uo system stand, turn the ring upside down and use a clockwise motion to twist and "lock" the ring onto the ring interface.Do not apply excessive force or torque to the ring or the system's ring interface when connecting the device to avoid damaging components.Do not turn the ring counterclockwise when attaching it." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SENSICA UO MONITOR ICU
Common Device Name
SENSICA
Manufacturer (Section D)
ADAPTEC MEDICAL DEVICES LLC 3014271001
260 james jackson avenue
cary NC 27513
MDR Report Key10095855
Report Number1018233-2020-03473
Device Sequence Number948021
Product Code EXS
UDI-Device Identifier00854003008002
UDI-Public(01)00854003008002
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCCS-1001
Device Catalogue NumberSCCS1001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2020
Initial Date Received by Manufacturer 05/08/2020
Supplement Date Received by Manufacturer10/06/2020
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1